# SDR DHL2007742024

- Difficulty date: December 4, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 950c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950C BETWEEN STRINGER 28L AND 29L FRAME SHEAR TIE DAMAGED.  CUT OUT DAMAGED SECTION APPROXIMATE DIMENSION 6.75" BY 2" IAW B-727 SRM 53-10-4 FIGURE 15 AND SRM 51-10-1.  FABRICATED SHEAR TIE REPAIR FROM 7075-O 0.071" APPROXIMATE DIMENSION 6.75" BY 2" IAW B-727 SRM 53-10-4 FIGURE 15 AND SRM 53-10-2 FIGURE 5.  HEAT TREATED MATERIAL TO T6 CONDITION IAW FAS ER NR 2-37153-801 REV A.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2.  INSTALLED SHEAR TIE REPAIR AT STATION 950C STRINGER 29L IAW B-727 SRM 53-10-4 FIGURE 15 AND SRM 51-30-2.
